# SDR MALA050128

- Difficulty date: January 13, 2005
- Submitted: January 21, 2005
- Operation: Air carrier
- Aircraft: N406XJ
- Make and model: Saab 340B
- Aircraft serial: 340B406
- Aircraft time: 19,607 hours, 21,480 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 330151
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS AT 7LN, 9LN, 10LN, 42LN, 43LN & 44LN INOP.  MAINTENANCE REPLACED EMERGENCY POWER SUPPLY AT 20LN.  P/N 3301-51.
